MAUDE Adverse Event Report: LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED
Model Number HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the sub-optimal tissue processing reported by the customer was due to a user error.Specifically, the information indicates that a user failed to follow the manufacturer instructions detailed in section 3.2 of the leica histocore peloris 3 user manual, which contains the following specific warning: ¿do not use cleaning protocols for reprocessing as the dry step will damage the tissue.¿ accordingly, exposure of the patient tissue samples to the retort cleaning protocol would have adversely impacted the patient tissue samples.Manufacturer evaluation of the information available showed that the instrument functioned as designed during execution of the affected tissue processing run.
 
Event or Problem Description
On (b)(6) 2026, the customer contacted leica biosystems and reported that ¿biopsies processed through quick clean protocol.Requesting reprocessing support¿.On 08 january 2026, the leica senior applications specialist confirmed ¿the quick clean completed "successfully", all the way through the dry step.¿ on 09 january 2026, the leica senior applications specialist documented "3 of 4 cases signed out, 1 pending ihc (not due to this event).- patient diagnosis not impacted.".

Brand Name
HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS MELBOURNE PTY. LTD
495 blackburn road
mount waverley
victoria 00000 0314
AS  0000003149
Manufacturer (Section G)
LEICA BIOSYSTEMS MELBOURNE PTY. LTD
495 blackburn road
mount waverley
victoria 00000 0314
AS   0000003149
Manufacturer Contact
daya currie
495 blackburn road
mount waverley
victoria 00000-0314
AS   0000003149
61392117271
MDR Report Key24264307
Report Number8020030-2026-00004
Device Sequence Number10714587
Product Code IEO
UDI-Device Identifier09349458004811
UDI-Public(01)09349458004811(11)200911
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Device Catalogue Number45.0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown